# SDR UPS04842150

- Difficulty date: February 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750727519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 KEELBEAM FS 856 (AS SEEN FROM LT ANTENNA PNL AREA) FITTING HAS VERTICAL CRACK IN RADIUS.  REMOVED CRACKED FITTING, INSTALLED NEW FITTING, LOCATED DRILLED AND DEBURRED IAW DC8 SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-20 AND 51-3-1.  LEAK CHECK TO BE ACCOMPLISHED ON UPS TC 8000, ITEM 14.  INSTALLED HYD LINES IAW DC8 MM 20-12-01.  LEAK CHECK GOOD IAW DC8 MM 20-12-01.
